Следене
Riccardo Tione
Riccardo Tione
MPI MiS Leipzig
Потвърден имейл адрес: mis.mpg.de
Заглавие
Позовавания
Позовавания
Година
Geometric measure theory and differential inclusions
C De Lellis, G De Philippis, B Kirchheim, R Tione
Annales de la Faculté des sciences de Toulouse : Mathématiques 30 (4), 899-960, 2021
212021
Regularity for graphs with bounded anisotropic mean curvature
A De Rosa, R Tione
Inventiones mathematicae 230 (2), 463-507, 2022
142022
Sharp energy regularity and typicality results for Hölder solutions of incompressible Euler equations
L De Rosa, R Tione
Analysis & Pde 15 (2), 405-428, 2022
142022
Minimal graphs and differential inclusions
R Tione
Communications in Partial Differential Equations 46 (6), 1162-1194, 2021
132021
A Multimaterial Transport Problem and its Convex Relaxation via Rectifiable -currents
A Marchese, A Massaccesi, R Tione
SIAM Journal on Mathematical Analysis 51 (3), 1965-1998, 2019
132019
A multi-material transport problem with arbitrary marginals
A Marchese, A Massaccesi, S Stuvard, R Tione
Calculus of Variations and Partial Differential Equations 60 (3), 88, 2021
122021
Non-classical solutions of the -Laplace equation
M Colombo, R Tione
arXiv preprint arXiv:2201.07484, 2022
112022
On the constancy theorem for anisotropic energies through differential inclusions
J Hirsch, R Tione
Calculus of Variations and Partial Differential Equations 60 (3), 86, 2021
102021
On the upper semicontinuity of a quasiconcave functional
L De Rosa, D Serre, R Tione
Journal of Functional Analysis 279 (7), 108660, 2020
92020
The four-state problem and convex integration for linear differential operators
M Sorella, R Tione
Journal of Functional Analysis 284 (4), 109785, 2023
72023
On a question of D. Serre
L De Rosa, R Tione
ESAIM: Control, Optimisation and Calculus of Variations 26, 97, 2020
62020
On the commutativity of flows of rough vector fields
M Colombo, R Tione
Journal de Mathématiques Pures et Appliquées 159, 294-312, 2022
42022
configurations and hyperbolic systems
CJP Johansson, R Tione
Communications in Contemporary Mathematics 26 (03), 2250081, 2024
32024
Improved regularity of second derivatives for subharmonic functions
X Fernández-Real, R Tione
Proceedings of the American Mathematical Society 151 (12), 5283-5297, 2023
32023
Unique continuation for differential inclusions
G De Philippis, A Guerra, R Tione
arXiv preprint arXiv:2312.05022, 2023
22023
Critical points of degenerate polyconvex energies
R Tione
SIAM Journal on Mathematical Analysis 55 (4), 3205-3225, 2023
22023
On the Lawson-Osserman conjecture
J Hirsch, C Mooney, R Tione
arXiv preprint arXiv:2308.04997, 2023
22023
Fine properties of symmetric and positive matrix fields with bounded divergence
L De Rosa, R Tione
Advances in Mathematics 427, 109130, 2023
12023
The oriented mailing problem and its convex relaxation
M Carioni, A Marchese, A Massaccesi, A Pluda, R Tione
Nonlinear Analysis 199, 112035, 2020
12020
Regularity and compactness for critical points of degenerate polyconvex energies
A Guerra, R Tione
arXiv preprint arXiv:2401.16315, 2024
2024
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20